Other Links
Language
Ibuprofen belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs)
Each film-coated tablet contains:
200mg ibuprofen and 500mg paracetamol
Migrane
Headache
Backache
Menstrual Pain
Toothache
Rheumatic & Muscular Pain
Pain associated with mild forms of arthritis
Cold and Flu Symptoms
Sore Throat
Fever
Not for use by children under 18 years of age
One tablet with food or drink, up to 3 times daily (Wait at least 6 hours between successive doses)
If the symptoms do not resolve after taking one tablet, you can take a maximum of 2 tablets up to 3 times a day
Do not take more than six tablets in 24 hours
Do not use Edolfen Dual Action for more than 3 days
Do not use a double dose to make up for a missed dose
Keep this medicine out of the sight and reach of children.
Protect from light
Allergic reaction to any of the ingredients: Paracetamol, Ibuprofen, maize starch, crospovidone (E1202), silica colloidal anhydrous (E551), povidone (E1201), starch pregelatinised, talc (E553b), stearic acid, poly(vinyl alcohol) (E1203), macrogol 3350 (E1521), titanium dioxide (E171)
Ulceration or bleeding in the stomach or duodenum
Blood coagulation disorder
Heart, liver or kidney failure
Any other product containing paracetamol
Other non-steroidal anti-inflammatory drugs (NSAIDs) like aspirin, ibuprofen etc.
In the last 3 months of pregnancy
Below 18 years of age
Inform your doctor or pharmacist if you are currently taking, have recently taken, or may take any other medicines
Press here
Download SMPC
Download PIL (patients information leaflet)
Consult your doctor or pharmacist. No prescription is necessary. For more information, please refer to the package leaflet or the outer package of the product.